# SDR DHLA200900054

- Difficulty date: November 23, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46002
- Aircraft time: 92,475 hours, 29,128 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO SPOILERS DEPLOYING ON TAKEOFF ROLL AT APPROX 60 KNOTS MAX SPEED ATTAINED 70 KNOTS 252,000 LBS TOW 22C 4880 PA NORMAL BRAKE ENERGY CHART.  IAW MM PERFORMED SPOILER OPERATION CK INSPECTED RIGGING AND LINKAGE PERFORM SPOILER ELECTRICAL OPS TEST VISUAL INSP OF SPOILER PANELS AND CABLES AND SWITCHES.  SYS OPS CK NORMAL IAW MM 27-60-00. ACFT WAS GROUNDED.
